# SDR 08FDEA03244

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796000720000
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP  LOWER T/E SKIN IS GOUGED 7' FROM THE INBD END.  REMOVED GOUGE IAW SRM 51-73-10.  ORIGINAL MATERIAL 0.028 IAW SRM 57-50-00.  MATERIAL REMOVED 0.015.  MATERIAL REMAINING 0.013.   FOUND TO BE OUT OF LIMITS IAW SRM 57-50-00.  REPAIRED AREA IAW SRM 57-50-00.
